| Model Number |
LEAD3005-50B |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Neurological Deficit/Dysfunction (1982); Pain (1994)
| Date of Event |
08/31/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was explanted but not returned.The manufacturing records were reviewed and no non-conformities were found.
Event or Problem Description
It was reported to nevro that during a surgical lead implant, neuromonitoring indicated some neurological deficit in the legs.The physician removed the lead and the patient returned to baseline activity.After the procedure, the patient reported pain and soreness and will follow-up with her physician.There have been no reports of further complications regarding this event.